International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 529827 | https://doi.org/10.1155/S1048953399000192

Anatoly A. Kilbas, Megumi Saigo, "On the H-function", International Journal of Stochastic Analysis, vol. 12, Article ID 529827, 14 pages, 1999. https://doi.org/10.1155/S1048953399000192

On the H-function

Received01 Apr 1997
Revised01 Sep 1998

Abstract

This paper is devoted to the study of the H-function as defined by the Mellin-Barnes integral Hp,qm,n(z)=12πip,qm,n(s)zsds, where the function p,qm,n(s) is a certain ratio of products of the Gamma-functions with the argument s and the contour specially chosen. The conditions for the existence of Hp,qm,n(z) are discussed and explicit power and power-logarithmic series expansions of Hp,qm,n(z) near zero and infinity are given. The obtained results define more precisely the known results.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views164
Downloads458
Citations